# SDR UPS08M53092

- Difficulty date: August 3, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 44,234 hours, 6,721 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING NR 11 SLAT TRACK I/B ENCLOSURE FOUND SKIN DOUBLER CRACKED.  CRACKED SKIN DOUBLER AT RT WING NR 11 SLAT TRACK I/B ENCLOSURE TRIMMED OUT AS PER SRM 57-10-00 V1 R40 FIG 27.  HFEC INSPECTION CARRIED OUT PER DAC NDTSPM REV 13 PART 06.10.01.001 ON TRIMMED OUT AREA, FOUND NO CRACK EVIDENT.  HOLES TRANSFERRED ON TO NEW REPAIR FILLER 01EA, REP DOUBLER 01EA &03EA REP ANGLES AS PER SRM 57-10-00V1 FIG 27 R40 & SRM 51-31-01 V2 R40.
